# SDR 2002UALA01800

- Difficulty date: November 28, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 43,262 hours, 7,096 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NOSE TUNNEL AT BODY STATION 246, LBL23, VERTICAL STIFFENER CRACKED FORWARD SIDE OF FLOOR BEAM. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPLACED STIFFENER.
